# SDR CALA2013100391705

- Difficulty date: September 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 61,481 hours, 17,135 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31393110
- Part serial: 530
- Condition: Unsecure
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SLIDE PACK WAS FOUND UNLACED.  R & R RT OVERWING SLIDE PACK IAW AMM 25-65-01.
